Proceedings of the Japan Academy

On dual multiplicative functionals

Sadao Sugitani

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 4 (1973), 239-242.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519368

Digital Object Identifier
doi:10.3792/pja/1195519368

Mathematical Reviews number (MathSciNet)
MR0336831

Zentralblatt MATH identifier
0275.60090

Subjects
Primary: 60J55: Local time and additive functionals

Citation

Sugitani, Sadao. On dual multiplicative functionals. Proc. Japan Acad. 49 (1973), no. 4, 239--242. doi:10.3792/pja/1195519368. https://projecteuclid.org/euclid.pja/1195519368


Export citation

References

  • [1] R. M. Blumenthal and R. K. Getoor: Markov Processes and Potential Theory. Academic Press, New York (1968).
  • [2] R. K. Getoor: Multiplicative functionals of dual processes. Ann. Inst. Fourier, 21(2), 43-83 (1971).
  • [3] P. A. Meyer: Semigroupes en dualite. Seminaire de theorie du potentiel (Brelot-Choquet-Deny), 10 pages (1960/61). Paris.
  • [4] M. Fukushima: Almost polar sets and an ergodic theorem (to appear).